Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Recurring tingling sensation on the penis post oral sex, test negative for gonorrhea. Taken doxycycline, zithromycin. What could be the cause?

Hi I had oral sex with a girl about three weeks ago and after a few days had a sore throat followed by a tingly sensation in the tip of my penis I thought it may have been gonnarea so took 1000 mg zithromycin and 400mg cefixime the symptoms subsided a couple of days later symptoms were back ,I went to doctor who prescribed me doxycycline 200mg for 10 days had a urine test came back negative for gonorrea stil waiting for result on the rest have finished the doxycycline now notice the tingling on the end of my penis again please help
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
could be persistent inflammation from urethritis.
Take ibuprofen for 3-4 days


Please rate 5 stars. I strive to provide you with the best answer possible to your question!
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor